MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1416
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this deep brain stimulation (dbs) device was explanted due to end of life (eol).The device was retained by the facility and will not be returned for analysis.Postoperatively, patient was reported to be doing well.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring (b)(6) 2026.D2b: additional pro code selection that applies to the indication of this device: nhl, pjs.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.D2b: additional pro code selection that applies to the indication of this device: nhl, pjs.The device was not returned for analysis; therefore, the reported allegation could not be confirmed.A review of the device history record (dhr) verified that the device met all acceptance and release requirements prior to distribution, with no manufacturing-related nonconformances or deviations identified.Product labeling states that an end of service (eos) or elective replacement indicator (eri) message may occur when the battery reaches the end of its service life and may require device replacement.The reported device explantation was considered a secondary outcome of the reported event.A similar complaint review for eos and eri messages found no emerging trends or meaningful commonalities.Based on the available information, no objective evidence was identified to confirm the allegation or determine a probable cause; therefore, the investigation conclusion was cause not established.
 
Event or Problem Description
It was reported that this deep brain stimulation (dbs) device was explanted due to end of life (eol).The device was retained by the facility and will not be returned for analysis.Postoperatively, patient was reported to be doing well.Additional information was received indicating that the patient's device had reached end of life (eol), resulting in battery shutdown.The device displayed both the elective replacement indicator (eri) and end of battery life (eol) messages.The patient was reported to be a high-frequency user.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel PR
PR  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25883961
Report Number3006630150-2026-05109
Device Sequence Number9967219
Product Code MHY
UDI-Device Identifier08714729985020
UDI-Public(01)08714729985020(17)251220(10)224889
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/20/2025
Device Model NumberDB-1416
Device Catalogue NumberDB-1416
Device Lot Number224889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/21/2026
08/21/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/18/2026
09/16/2026
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexUnknown